Metric collineations and inverse problems.

Helmut Salzmann; Herbert Busemann

Mathematische Zeitschrift (1965)

  • Volume: 87, page 214-240
  • ISSN: 0025-5874; 1432-1823

How to cite


Salzmann, Helmut, and Busemann, Herbert. "Metric collineations and inverse problems.." Mathematische Zeitschrift 87 (1965): 214-240. <>.

author = {Salzmann, Helmut, Busemann, Herbert},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {214-240},
title = {Metric collineations and inverse problems.},
url = {},
volume = {87},
year = {1965},

AU - Salzmann, Helmut
AU - Busemann, Herbert
TI - Metric collineations and inverse problems.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 214
EP - 240
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.